Search the Community
Showing results for tags 'New Med'.
I've been on Lamictal (Lamotrigine) 50mg at night for 13 days. My new Pdoc put me on a starting dose of 50mg and has me weaning off Seroquel (I was on 50mg xr) and Lithium (I was on 750mg). Yesterday I came up with some small red spots on my thighs, arms and feet (just bits of it, not huge patches of them). Today I'm really itchy all over! Am not sure if this is also due to the fact that I get hayfever (but haven't had a rash or bumps from it). Also, I'm taking anti-histamines (& have been for at least a month now). So my question is, has anyone else gotten a small rash and then really itchy when they were on Lamictal?? I've got a GP appt on the 27th so that I can get his opinion on it. For the moment, I'm just keeping a close eye on it, but still taking the Lamictal. Oh and Merry Christmas/Happy Holidays
Hi all, I'm hoping someone can provide me with some feedback regarding my current situation. Right from the start, I do apologize if the post is graphic in nature, but I am attempting to be as concise and honest as possible, and am having a difficult time discerning whether my current mental status has more to do with change of medication versus environmental circumstances. I have switched from Celexa to Effexor 75mg, and have been on it for about a month now, without ever missing a day. I've been diagnosed with Generalized Anxiety Disorder many years ago, although Depression-esque symptoms seem to parallel my anxiety, and have decided to switch from Celexa, as I was still having symptoms. How/what do I feel? Well, within the last month, I've been feeling anxious almost constantly, and have had episodes of stabbing pains in my chest every so often. I haven't passed out, but I have had difficulty breathing/weight on chest. At various times, my thoughts and worries seem to almost swirl throughout my mind, and everything going on in my life appears to be catastrophized in my head. I most often am consumed with insecurities about career/relationship/appearance, and always seem to feel completely isolated. I'm very avoidant of just about everyone these days, and find myself completely frazzled and stressed out by mere interaction with my clients (I work in a highly stressful mental health outpatient center and have a degree in Psychology, go figure). I find myself having outbursts of anger, and even the simplest things set me off sometimes, causing an unexplainable sense of anger, and desire to physically act upon this anger. Speaking of which, after over a decade of off/on self-injury, I have returned to my frequent patterns of cutting, burning, and peeling off my finger nail. I've always had some eating disorder tendencies (limiting intake, bingeing when emotionally unstable followed by hating myself, obsessing over exercise, vomiting, etc), but throughout the past three weeks or so, I've been obsessed with looking at "thinspiration" photos, and eating no more than 500 calories per day. What potential environmental triggers do I have? Well, I live alone in an apartment I can barely afford. I'm terrible with money and always struggling. My father's alcoholism has gotten out of hand lately, and he is getting sued by a client. My full time job makes me spread so thinly that I can't even go pee without 10 clients following me to tell me what they need from me. I'm also a full time student in culinary school, which requires a lot of travel, dedication, and time running around the kitchen. My boyfriend of pretty much forever won't move in with me because he's "not ready", and has a son, spending the majority of time caring for him at his ex-girlfriend's house, who barely knows I exist. Also, his best friend just died. My best friend just got married, got her PhD, and a fabulous life. Anyway, so after all of that..I guess everything just seems to always be a struggle. Nothing can ever just be, nothing can ever just come easily, and I certainly can't just catch a break. Now, should I stay on the Effexor, and blame my recent slip-ups as a result of environmental stressors, or should I already disregard the Effexor, and try something else? Anyone want to take this hot mess on? I truly appreciate feedback..